# SDR ASAA2018020123399

- Difficulty date: February 1, 2018
- Submitted: February 5, 2018
- Operation: Air carrier
- Aircraft: N709AS
- Make and model: Boeing 737490
- Aircraft serial: 28896
- Aircraft time: 52,395 hours, 34,852 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Screw
- Part number: BACS12ER08K6
- Condition: Sheared
- Location: L1 Door
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CREW COULD NOT OPEN L1 DOOR AFTER LANDING. GROUNDED - YES. FOUND SCREW SHEARED ON LOWER RADIUS LINK OF L1 DOOR GUIDE ARM. REMOVED RADIUS LINK OUT OF THE WAY AND WAS ABLE TO OPEN DOOR. REMOVED AND REPLACED RADIUS LINK ATTACHING HARDWARE ON GUIDE ARM REF CMM 52-17-05. DOOR OPERATES NORMAL.
